The aim of this paper is to prove the existence and unicity of the convolution inverse for a certain class of real functions of the discrete argument. The properties of these inverses, in particular the errors that arise from the truncation of the infinite sequences that represent them, are examined. In the second part of this paper subtitled “Application in solving convolution equations” the possibility of using convolution inverses for determining the solution to the Fredholm equations of the first kind is discussed.
UGOWSKI, H. and DYKA, A. (1991), "ON THE CONVOLUTION INVERSE OF DISCRETE SEQUENCES: PART I: Theory and estimation of the truncation error", COMPEL - The international journal for computation and mathematics in electrical and electronic engineering, Vol. 10 No. 2, pp. 65-82. https://doi.org/10.1108/eb010081
MCB UP Ltd
Copyright © 1991, MCB UP Limited